# SDR SWAA2024090524258

- Difficulty date: August 8, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STA 294.5 +4 AT S-15L WL 230 LBL 64. CRACK FOUND AT STA 294.5 +4 AT S-14L WL 230 LBL 64<[01] REPAIR WAS ACCOMPLISHED PER EA 24-153-02286 AT STA 294.5 +4 AT S-15L WL 230 LBL 64;[02] CORRECTED STEP 1. REPAIR WAS ACCOMPLISHED PER EA 24-153-02286 AT STA 294.5 +4 AT S-14L WL 230 LBL 64;[03] RII -- VERIFIED STEP 2.
